# SDR R61A201912171394

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA GUSSET AT FR90 LBL 10.00" AS MARKED REMOVED AND REPLACED GUSSET AT FRAME 90 REFR EMB SRM  51-21-01, SRM 51-40-08.  APPLIED SURFACE PROTECTION TO NEW AFT WET AREA GUSSET AT FR90 LBL. REF: EMB SRM 51-23-06. TOPCOAT P.O. 257552
